教師資料查詢 | 類別: 期刊論文 | 教師: 溫啟仲 WEN,CHI-CHUNG (瀏覽個人網頁)

標題:A fast algorithm for the nonparametric maximum likelihood estimate in the Cox-Gene model
學年95
學期2
出版(發表)日期2007/07/01
作品名稱A fast algorithm for the nonparametric maximum likelihood estimate in the Cox-Gene model
作品名稱(其他語言)
著者Chang, I. S.; Wen, C. C.; Wu, Y. J.; Yang, C. C.
單位淡江大學數學學系
出版者Taipei: Academia Sinica * Institute of Statistical Science
著錄名稱、卷期、頁數Statistica Sinica 17(3), p.841-855
摘要The Cox model with the gene effect for age at onset was introduced and studied by Li, Thompson and Wijsman (1998) and Li and Thompson (1997). This paper concerns the numerical performance of the nonparametric maximum likelihood estimate of the environmental effects and the genetic effect in this model. Based on the self-consistency equations derived from the score functions, we propose a fast iterative algorithm for the computations of the nonparametric maximum likelihood estimate and its asymptotic variance. Simulation studies conducted using these algorithms indicate that the profile likelihood-based normal approximations for the estimates are valid with reasonable sample sizes, and the bootstrap methods work well also for smaller sample sizes, and are computationally feasible.
關鍵字
語言英文(美國)
ISSN1017-0405
期刊性質國內
收錄於SCI;
產學合作
通訊作者
審稿制度
國別中華民國
公開徵稿
出版型式,紙本
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!